Jump to ContentJump to Main Navigation

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year

Mathematical Citation Quotient 2011: 0.14

VolumeIssuePage

Issues

Volume 22, Issue 2 (Jun 2014)

Frontmatter

Page i

Published Online: 06/01/2014

A self-similar Gaussian process

Sghir, Aissa

Page 85

Published Online: 03/26/2014

On fractional derivatives of the local time of a symmetric stable process as a doubly indexed process

Ait Ouahra, Mohamed / Kissami, Abdelghani / Ouahhabi, Hanae

Page 99

Published Online: 06/01/2014

Lifshitz tails for a percolation model in the continuum

Kirsch, Werner / Najar, Hatem

Page 109

Published Online: 05/20/2014

Large deviation for multivalued backward stochastic differential equations

N'Zi, Modeste / Dakaou, Ibrahim

Page 119

Published Online: 05/16/2014

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.